MathSciNet Relay Station
MathSciNet bibliographic data
MR384578 05B40
Lovász, L. On the ratio of optimal integral and fractional covers. Discrete Math. 13 (1975), no. 4, 383–390.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement